MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INGENIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number K172
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this pacemaker and right ventricular (rv) lead exhibited high out-of-range pace impedance measurements greater than 2,500 ohms.Technical services (ts) recommended bringing the patient in clinic for device interrogation and rv lead evaluation.Additional information received indicated that the patient was seen in clinic for device interrogation and lead evaluation, and all measurements were satisfactory.The patient would continue to be monitored remotely.This pacemaker and rv lead remain in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent fluctuations in impedance measurements with no conclusive evidence of a product malfunction; please refer to the description for more information regarding the specific circumstances of this event.
 
Event or Problem Description

Brand Name
INGENIO
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11704681
Report Number2124215-2021-09450
Device Sequence Number14207864
Product Code LWP
UDI-Device Identifier00802526516818
UDI-Public00802526516818
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/19/2016
Device Model NumberK172
Device Catalogue NumberK172
Device Lot Number121919
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1